Some functions on hyperspaces of hereditarily unicoherent continua
Fundamenta Mathematicae, Tome 95 (1977) no. 1, pp. 1-10
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_95_1_1_10,
author = {Jack Goodykoontz},
title = {Some functions on hyperspaces of hereditarily unicoherent continua},
journal = {Fundamenta Mathematicae},
pages = {1--10},
year = {1977},
volume = {95},
number = {1},
doi = {10.4064/fm-95-1-1-10},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-95-1-1-10/}
}
TY - JOUR AU - Jack Goodykoontz TI - Some functions on hyperspaces of hereditarily unicoherent continua JO - Fundamenta Mathematicae PY - 1977 SP - 1 EP - 10 VL - 95 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-95-1-1-10/ DO - 10.4064/fm-95-1-1-10 LA - en ID - 10_4064_fm_95_1_1_10 ER -
Jack Goodykoontz. Some functions on hyperspaces of hereditarily unicoherent continua. Fundamenta Mathematicae, Tome 95 (1977) no. 1, pp. 1-10. doi: 10.4064/fm-95-1-1-10
Cité par Sources :